# SDR SWAA2021082229387

- Difficulty date: January 3, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT AFT BULKHEAD RH SUPPORT BS 500I RBL25 WL 156 / REMOVED AND REPLACED FWD CARGO AFT BULKHEAD R/H SUPPORT PART # 143A9485-34 PER BOEING DWG # 143A9481 AND SRM 51-40-02-0G-0 57903U 06JAN20
